Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Continuous mappings on continua II

Seria
Rozprawy Matematyczne tom/nr w serii: 225 wydano: 1984
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
Introduction......................................................................................5
1. General notion of aposyndesis....................................................6
2. Relation T for special families......................................................8
3. Properties of T.............................................................................9
4. T-aposyndesis in homogeneous continua..................................11
5. Colocal connectedness and T-aposyndesis...............................13
6. Decompositions and terminal continua......................................15
7. Decompositions of homogeneous continua...............................18
8. Indecomposable continua and colocal connectedness..............20
9. Closed domains in homogeneous continua...............................22
10. Irreducible continua.................................................................23
11. Decompositions onto locally connected continua.....................25
12. Locally connected homogeneous continua..............................29
13. Atriodic homogeneous continua..............................................30
14. Arcs and pseudoarcs in homogeneous continua.....................33
15. Homogeneous continua in compact 2-manifolds......................37
16. Multicoherence and homogeneity............................................41
17. Types of aposyndesis..............................................................42
18. More about decompositions.....................................................44
19. Mappings from hereditarily indecomposable continua.............46
20. Common model........................................................................48
21. Final remarks...........................................................................52
References....................................................................................54
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 225
Liczba stron
57
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCXXV
Daty
wydano
1984
Twórcy
  • University of Saskatchewan, Saskatoon, Saskatchewan, Canada
  • University of Saskatchewan, Saskatoon, Saskatchewan, Canada
Bibliografia
  • [1] R. D. Anderson, One-dimensional continuous curves and a homogeneity theorem, Ann. of Math. 68 (1958), 1-16.
  • [2] D. P. Bellamy, Continua for which the set function T is continuous, Trans. Amer. Math. Soc. 151 (1970), 581-587.
  • [3] D. P. Bellamy, The cone over the Cantor set-continuous maps from both directions. Topology Conf., Emory Univ. Proc. 1970; 8-25.
  • [4] D. P. Bellamy, An uncountable collection of chainable continua, Trans. Amer. Math. Soc. 160 (1971), 297-304.
  • [5] D. P. Bellamy, Mappings of indecomposable continua, Proc. Amer. Math. Soc. 30 (1971), 179-180.
  • [6] D. P. Bellamy, Mapping hereditarily indecomposable continua onto a pseudo-arc, Lecture Notes in Math, Springer-Verlag 375, Top. Conf. Virginia 1973, 22-24.
  • [7] D. P. Bellamy, Composants of Hausdorff indecomposable continua, a mapping approach, Pacific J. Math. 47 (1973), 303-309.
  • [8] D. P. Bellamy, Continuous mappings between continua, Topology Conference, Guilford College, 1979, 101-111
  • [9] D. P. Bellamy, and H. S. Davis, Continuum neighbourhoods and filter bases, Proc. Amer. Math. Soc. 27 (1971), 371-374.
  • [10] D. P. Bellamy, and L. Lum, Simple closed curves in arcwise connected continua, Topology Conference Guilford College, 1979, 113-119.
  • [11] R. H. Bing, A homogeneous indecomposable plane continuum, Duke Math. J. 15 (1948), 729-742.
  • [12] R. H. Bing, Higher-dimensional hereditarily indecomposable continua, Trans. Amer. Math. Soc. 71 (1951), 267-273.
  • [13] R. H. Bing, Each homogeneous nondegenerate chainable continuum is a pseudo-arc, Proc. Amer. Math. Soc. 10 (1959), 345-346.
  • [14] R. H. Bing, A simple closed curve is the only homogeneous bounded plane continuum that contains an arc, Canad. J. Math. 12 (1960), 209-230.
  • [15] R. H. Bing and K. Borsuk, Some remarks concerning topologically homogeneous spaces, Ann. of Math. 81 (1965), 100-111.
  • [16] R. H. Bing and F. B. Jones, Another homogeneous plane continuum, Trans. Amer. Math. Soc. 90 (1959), 171-192.
  • [17] C. E. Burgess, Continua and various types of homogeneity, ibid. 88 (1958), 366-374.
  • [18] J.J. Charatonik, On decompositions of X-dendroids, Fund. Math. 67 (1970), 15-30.
  • [19] J.J. Charatonik, An example of a monostratic X-dendroid, ibid. 67 (1970), 75-87.
  • [20] J.J. Charatonik, Some problems concerning monotone decompositions of continua, Colloquia Math. Soc. J. Bolyai, Topics in Topology, Keszthely, 1972.
  • [21] J.J. Charatonik, On decompositions of continua. Fund. Math. 79 (1973), 113-130.
  • [22] H. Cook, Upper semi-continuous continuum-valued mappings onto circle-like continua, ibid. 60 (1967), 233-239.
  • [23] J. Dydak and J. Segal, Shape theory, Springer Verlag, 1978.
  • [24] E.G. Effros, Transformation groups and C*-algebras, Ann. of Math. 81 (1965), 38-55.
  • [25] E. Emeryk and Z. Horbanowicz, On atomic mappings, Colloq. Math. 27 (1973), 49-55.
  • [26] L. Fearnley, Characterizations of the continuous images of the pseudoarc, Trans. Amer. Math. Soc. 111 (1964), 380-399.
  • [27] L. Fearnley, The pseudo-circle is not homogeneous, Bull. Amer. Math. Soc. 75 (1969), 554-558.
  • [28] L. Fearnley, Hereditarily indecomposable circularly chainable continua. Ph. D. Thesis, Univ. of London, 1970.
  • [29] R. W. Fitzgerald, Connected sets with a finite disconnection property, Studies in Topology, Academic Press, New York 1975, 139-173.
  • [30] R. W. Fitzgerald and P. M. Swingle, Core decompositions of continua, Fund. Math. 61 (1967), 33-50.
  • [31] M. K. Fort, Jr., Homogeneity of infinite products of manifolds with boundary, Pacific J. Math. 12 (1962), 879-884.
  • [32] G. R. Gordh, Jr., Monotone decompositions of irreducible Hausdorff continua, ibid. 36 (1971), 647-658.
  • [33] G. R. Gordh, Jr., On decompositions of smooth continua. Fund. Math. 75 (1972), 51-60.
  • [34] G. R. Gordh, Jr., Concerning closed quasi-orders on hereditarily unicoherent continua. Fund. Math. 78 (1973), 61-73.
  • [35] G. R. Gordh, Jr., On homogeneous hereditarily unicoherent continua, Proc. Amer. Math. Soc. 51 (1975), 198-202.
  • [36] E. E. Grace, A bibliography on aposyndesis, General Topology and Modern Analysis, Proc. Conf., Univ. California 1980, Academic Press, New York 1981, 493-513.
  • [37] E. E. Grace, Monotone decompositions of θ-continua, Trans. Amer. Math. Soc. 275 (1983), 275-295.
  • [38] E. E. Grace and E. J. Vought, Monotone decompositions of $θ_n$-continua, ibid. 263 (1981), 261-270.
  • [39] J. Grispolakis and E. D. Tymchatyn, A universal smooth dendroid. Bull. Acad. Polon. Sci. 12 (1978), 991-998.
  • [40] J. Grispolakis and E. D. Tymchatyn, Continua which admit only certain classes of onto mappings, Topology Proc. 3 (1978), 347-362.
  • [41] C. L. Hagopian, Homogeneous plane continua, Hauston J. Math. 1 (1975), 35-41.
  • [42] C. L. Hagopian, Indecomposable homogeneous plane continua are hereditarily indecomposable, Trans. Amer. Math. Soc. 224 (1976), 339-350.
  • [43] C. L. Hagopian, The fixed point property for almost chainable homogeneous continua, Illinois J. Math. 20 (1976), 650-652.
  • [44] C. L. Hagopian, A characterization of solenoids, Pacific J. Math. 68 (1977), 425-435.
  • [45] C. L. Hagopian and J. T. Rogers, Jr., A classification of homogeneous circle-like continua, Houston J. Math. 3 (1977), 471-474.
  • [46] W. Holsztyński, Une géneralization du théorème de Brouwer sur les points invariants, Bull. Acad. Polon. Sci. 12 (1964), 603-606.
  • [47] S. D. Iliadis, Universal continuum for the class of completely regular continua, ibid. 28 (1980), 603-607.
  • [48] W. T. Ingram, Concerning atriodic tree-like continua. Fund. Math. 101 (1978). 189-193.
  • [49] W. T. Ingram, Hereditarily indecomposable tree-like continua, ibid. 103 (1979), 61-64.
  • [50] Z. Janiszewski, Sur les continus irréductibles entre deux points, J. de l'Ecole Polytechnique (2) 16 (1912), 79-170.
  • [51] F. B. Jones, A note on homogeneous plane continua, Bull. Amer, Math. Soc. 55 (1949), 113-114.
  • [52] F. B. Jones, Certain homogeneous unicoherent indecomposable continua. Proc. Amer. Math. Soc. 2 (1951), 855-859.
  • [53] F. B. Jones, On a certain type of homogeneous plane continuum. Proc. Amer. Math. Soc. 6 (1955), 735-740.
  • [54] F. B. Jones, Homogeneous plane continua, Proc. Auburn Topol. Conf, Auburn University, 1969, 46 56.
  • [55] F. B. Jones, Use of a new technique in homogeneous continua. Houston J. Math. 1 (1975), 57 -61.
  • [56] V. L. Klee, Jr., Homogeneity of infinite-dimensional parallelotopes, Ann. of Math. 66 (1957), 454-460.
  • [57] B. Knaster, Sur les ensembles connexes irréductibles entre deux points, Fund. Math. 10 (1927), 276-297.
  • [58] B. Knaster, Un continu irreducible à décomposition continue en tranches, ibid. 25 (1935), 568-577.
  • [59] J. Krasinkiewicz, On two Dyer's theorems, Colloq. Math., to appear.
  • [60] J. Krasinkiewicz, Mappings onto circle-like continua, Fund. Math. 91 (1976), 39-49.
  • [61] J. Krasinkiewicz, Continuous images of continua and 1-movability, ibid. 98 (1978), 141-164.
  • [62] J. Krasinkiewicz and P. Mine, Nonexistence of universal continua for certain classes of curves, Bull. Acad. Polon. Sci. 24 (1976), 733-741.
  • [63] J. Krasinkiewicz, Approximations of continua from within, ibid. 25 (1977), 283-289.
  • [64] J. Krasinkiewicz, Mappings onto indecomposable continua, ibid. 25 (1977), 675-680.
  • [65] J. Krasinkiewicz, Continua and their open subsets with connected complements, Fund. Math. 102 (1979), 129-136.
  • [66] W. Kuperberg, Uniformly pathwise connected continua, Studies in Topology, Proc, of the Charlotte Topology Conf. 1974, Academic Press, 1975, 315-324.
  • [67] W. Kuperberg and A. Lelek, Homotopy properties of pathwise connected continua, Fund. Math. 92 (1976), 29-41.
  • [68] K. Kuratowski, Théorie des continus irréductibles entre deux points I, ibid. 3 (1922), 200-231.
  • [69] K. Kuratowski, Théorie des continus irréductibles entre deux points II, ibid. 10 (1972), 225-275.
  • [70] K. Kuratowski, Topology, vol. II, Academic Press, New York and PWN, Warszawa 1968.
  • [71] A. Lelek, On weakly chainable continua, Fund. Math. 51 (1962), 271-282.
  • [72] A. Lelek, Disjoint mappings and the span of spaces, ibid. 55 (1964), 199-214.
  • [73] W. Lewis, Homogeneous hereditarily indecomposable continua-survey questions, Proc. of the 1980 Topology Conf., Alabama 1980, Top. Proc. 5 (1980), 215-222.
  • [74] W. Lewis, Monotone maps of hereditarily indecomposable continua, Proc. Amer. Math. Soc. 75
  • (1979), 361-364.
  • [75] W. Lewis and J. K. Phelps, Stable homeomorphisms, Galois spaces, and related properties in homogeneous continua, preprint.
  • [76] T. Maćkowiak, Planable and smooth dendroids, Proc. Fourth Prague Fourth Symp. (1976), 260-267.
  • [77] T. Maćkowiak, On some examples of monostratic λ-dendroids, Fund. Math. 87 (1975), 79-88.
  • [78] T. Maćkowiak, Continuous mappings on continua, Dissert. Math. 158 (1979), 1-91.
  • [79] T. Maćkowiak, On decompositions of hereditarily smooth continua, Fund. Math. 94 (1977), 25-33.
  • [80] T. Maćkowiak, Retracts of hereditarily unicoherent continua, Bull. Acad. Polon. Sci. ser. sci. math. 28
  • (1980), 177-183.
  • [81] T. Maćkowiak, Extension theorem for a pseudo-arc, Fund. Math., to appear.
  • [82] T. Maćkowiak and E. D. Tymchatyn, Some properties of open and related mappings, Colloq. Math., to appear.
  • [83] A. Mason and D. C. Wilson, Monotone mappings on n-dimensional continua, preprint.
  • [84] S. Mazurkiewicz, Sur les continus homogenes, Fund. Math. 5 (1924), 137-146.
  • [85] M. C. McCord, Universal p-like compacta, Michigan Math. J. 13 (1966), 71-85.
  • [86] M. C. McCord, Embedding of p-like compacta in manifolds, Canad. J. Math. 19 (1967), 331-332.
  • [87] J. Mioduszewski, A functional conception of snake-like continua, Fund. Math. 51 (1962), 179-189.
  • [88] E. E. Moise, A note on the pseudo-arc. Trans. Amer. Math. Soc. 64 (1949), 57-58.
  • [89] R. L. Moore, Triodic continua in the plane, Fund. Math. 13 (1929), 261-263.
  • [90] S. Nadler, Hyperspaces of sets, Pure and Applied Math. 49, M. Dekker, New York and Basel 1978.
  • [91] S. Nadler, Universal mappings and weakly conluent mappings, Fund. Math. 110 (1980), 221-235.
  • [92] G. Nöbeling, Regulär-eindimensionale Räume, Math. Ann. 104 (1931), 81-91.
  • [93] L. G. Oversteegen and E. D. Tymchatyn, Plane strips and the span of continua, Houston J. Math, to appear.
  • [94] Z. Rakowski, On decompositions of compact Hausdorff spaces. Bull. Acad. Polon. Sci. 23 (1975), 1089-1091.
  • [95] J. H. Roberts and N. E. Steenrod, Monotone transformations of two-dimensional manifolds, Ann. of Math. 39 (1938), 851-863.
  • [96] J. T. Rogers, Jr., Pseudo-circle and universal circularly chainable continua. Doctoral Dissert, Univ. of California, Riverside 1968.
  • [97] J. T. Rogers, Jr., The pseudo-circle is not homogeneous, Trans. Amer. Math. Soc. 148 (1970), 417-428.
  • [98] J. T. Rogers, Jr., Pseudo-circles and universal chainable continua, 111. J. Math. 14 (1970), 222-237.
  • [99] J. T. Rogers, Jr., Solenoids of pseudoarcs, Houston J. Math. 3 (1977), 531-537.
  • [100] J. T. Rogers, Jr., Completely regular mappings and homogeneous, aposyndetic continua, Canad. J. Math. 33 (1981), 450-453.
  • [101] J. T. Rogers, Jr., Homogeneous, separating plane continua are decomposable, Michigan J. Math., 28 (1981), 317-321.
  • [102] J. T. Rogers, Jr., Decompositions of homogeneous continua, Pacific J. Math, 99 (1982), 137-144.
  • [103] M.J. Russel, Monotone decompositions of continua irreducible about a finite set, Fund. Math. 72 (1971), 255-264.
  • [104] R. L. Russo, Universal continua, ibid. 105 (1979), 41-60.
  • [105] R. H. Sorgenfrey, Concerning triodic continua, Amer. J. Math. 66 (1944), 439-460.
  • [106] E. S. Thomas, Jr, Monotone decompositions of irreducible continua, Dissertat. Math. 50 (1966), 1-77.
  • [107] G. S. Ungar, On all kind of homogeneous spaces. Trans. Amer. Math. Soc. 212 (1975), 393-400.
  • [108] E.J. Vought, Monotone decompositions of continua not separated by any subcontinua, ibid. 192 (1974), 67-78.
  • [109] E.J. Vought, Monotone decompositions into trees of Hausdorff continua irreducible about a finite subset, Pacific J. Math. 54 (1974), 253-261.
  • [110] E.J. Vought, Monotone decompositions of Hausdorff continua, Proc. Amer. Math. Soc. 56 (1976), 371-376.
  • [111] Z. Waraszkiewicz, Une famille indenombrable de continus plans dont aucun n'est l'image continua d'un autre, Fund. Math. 18 (1932), 118-137.
  • [112] Z. Waraszkiewicz, Sur un problem de M. H. Hahn, ibid. 22 (1934), 180-205.
  • [113] T. Ważewski, Sur les courbes de Jordan ne refermant aucune courbe simple fermé de Jordan, Ann. Soc. Polon. Math. 2 (1923), 49-170.
  • [114] G. T. Whyburn, Analytic topology, AMS Colloq. Publ. 28, Providence, R.I., 1942.
  • [115] D. C. Wilson, Open mappings of the universal curve onto continuous curves. Trans. Amer. Math. Soc. 168 (1972), 497-515.
  • [116] H. C. Wisner, Decompositions and homogeneity of continua on a 2-manifold, Pacific J. Math. 12 (1962); 1145-1162.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-de9b4257-15c3-458c-8461-bb3869cb3e9e
Identyfikatory
ISBN
83-01-04427-6
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.